Alert archive / Connecticut / River Flood Warnings in 2011

River Flood Warning 176, NWS Albany, NY

December 8, 2011Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this river flood warning at Dec 8, 2011, 7:56 PM EST for Northwest Hills Planning Region, Connecticut. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2011, 7:56 PM EST (00:56 UTC)
Expired
Dec 9, 2011, 7:27 AM EST
In force
12 hr
Issued by
NWS Albany, NY
Flood severity
Minor

County Northwest Hills Planning Region, CT

The radar

The Albany radar (KENX), 108 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Housatonic River at Gaylordsville (GAYC3).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WGUS41 KALY 090056
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
756 PM EST THU DEC 8 2011

CTC005-091255-
/O.NEW.KALY.FL.W.0176.111209T0056Z-111209T1255Z/
/GAYC3.1.ER.111208T2236Z.000000T0000Z.111209T0655Z.NO/
756 PM EST THU DEC 8 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* FROM THIS EVENING UNTIL FRIDAY MORNING.
* AT  7 PM THURSDAY THE STAGE WAS...8.0 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 8.1 
  FEET BY  1 AM FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD 
  STAGE AFTER  1 AM FRIDAY.
* IMPACT...AT 8.0 FEET...WATER RECEEDS OFF OF YOUNGFIELD STEET AND THE
  NEW MILFORD FOUNDRY
* IMPACT...AT 8.0 FEET...WATER REACHES NEW MILFORD FOUNDRY AND 
  YOUNGFIELD STREET

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   FRI   FRI

HOUSATONIC RIVER
  GAYLORDSVILL  8.0    8.0 THU 07 PM   7.6   7.5   7.4   7.3   7.1

$$
2 follow-up statements
974 
WGUS81 KALY 090325
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1025 PM EST THU DEC 8 2011

CTC005-091525-
/O.EXT.KALY.FL.W.0176.000000T0000Z-111210T0600Z/
/GAYC3.1.ER.111208T2236Z.111209T0600Z.111210T0000Z.NO/
1025 PM EST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* UNTIL LATE FRIDAY NIGHT. 
* AT 10 PM THURSDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 8.2 FEET BY  1 AM 
  FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER  7 PM
  FRIDAY.
* IMPACT...AT 8.0 FEET...WATER RECEEDS OFF OF YOUNGFIELD STEET AND THE
  NEW MILFORD FOUNDRY
* IMPACT...AT 8.0 FEET...WATER REACHES NEW MILFORD FOUNDRY AND 
  YOUNGFIELD STREET

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   SAT

HOUSATONIC RIVER
  GAYLORDSVILL  8.0    8.0 THU 10 PM   8.2   8.2   8.1   8.0   7.9

$$

CTC001-005-090950-
/O.EXT.KALY.FL.W.0175.000000T0000Z-111209T0950Z/
/BKFC3.1.ER.111208T0848Z.111208T1830Z.111209T0350Z.UU/
1025 PM EST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TONIGHT. 
* AT  9 PM THURSDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 10 PM THURSDAY.
* IMPACT...AT 12.0 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   SAT

STILL RIVER
  BROOKFIELD    12.0   12.8 THU 10 PM  11.6  10.9  10.5  10.1   9.6

$$
524 
WGUS81 KALY 091227
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
727 AM EST FRI DEC 9 2011

CTC005-091257-
/O.CAN.KALY.FL.W.0176.000000T0000Z-111209T1255Z/
/GAYC3.1.ER.111208T2236Z.000000T0000Z.111209T1100Z.NO/
727 AM EST FRI DEC 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* AT 7 AM FRIDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* IMPACT...AT 8.0 FEET...WATER RECEDES OFF OF YOUNGFIELD STREET AND THE
  NEW MILFORD FOUNDRY.
* IMPACT...AT 8.0 FEET...WATER REACHES NEW MILFORD FOUNDRY AND 
  YOUNGFIELD STREET.
* WATER LEVELS WILL CONTINUE TO SLOWLY RECEDE TODAY. 

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

HOUSATONIC RIVER
  GAYLORDSVILL  8.0    7.9 FRI 07 AM   7.8   7.6   7.5   7.4   7.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Dec 8, 6:43 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Dec 8, 6:43 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EST THU DEC 8 2011

.SYNOPSIS...
A LOW OVER THE CANADIAN MARITIMES ALONG WITH A HIGH OVER THE DEEP
SOUTH WILL RESULT IN A FLOW OF SEASONABLY COLD AIR INTO THE REGION OVER
THE NEXT SEVERAL DAYS. A COLD FRONT WILL MOVE ACROSS FRIDAY
AFTERNOON. LAKE EFFECT SNOW SHOWERS ARE LIKELY TO DEVELOP NORTH AND
WEST OF THE ALBANY REGION FRIDAY NIGHT INTO SATURDAY AS COLD AIR
POURS INTO THE REGION ACROSS THE RELATIVELY WARM WATERS OF THE GREAT
LAKES.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 645 PM...A QUIET WEATHER NIGHT OVER THE REGION...ESPECIALLY
WHEN COMPARED TO THIS TIME LAST NIGHT. MOST OF THE CLOUD COVER HAS
DIMINISHED. BESIDE THE USUAL FINE TUNING THE HOURLY GRIDS...WE
BACKED OF POPS ACROSS OUR ADIRONDACK REGION...AT LEAST FOR AWHILE
THIS EVENING. RIDGING ALOFT HAS LOWERED THE SUBSIDENCE
INVERSION...MITIGATING ANY LAKE EFFECT. ALSO...THE FLOW IS SOMEWHAT
WEAK AND TOO SOUTHWEST AT THIS TIME.

LATER TONIGHT...AS THE ATMOSPHERE ALOFT COOLS AND THE FLOW
INCREASES...THERE MIGHT BE MULTI-BAND CONNECTION BETWEEN ERIE AND
LAKE ONTARIO. HOWEVER THE MEAN FLOW LOOKS TO BE 240 WHICH WOULD BE
MUCH OF SOUTHWEST FLOW AND WOULD KEEP THE BULK OF THE LAKE BAND TO
OUR NORTH. IT MIGHT GRAZE EXTREME NORTHERN HERKIMER COUNTY LATER
ON...SO WE LEFT SMALL/SLIGHT POPS IN LATER ON THIS EVENING.

OTHERWISE...A QUITE MAINLY CLEAR EVENING...BEFORE MID LEVEL WARM AIR
ADVECTION CLOUD FROM THE OHIO VALLEY HEAD OUR WAY WELL AFTER
MIDNIGHT.

TEMPERATURES SHOULD CONTINUE TO DROP INTO THE 20S MOST PLACES FOR
THE REST OF THE EVENING...SOME TEENS WHERE A SNOWPACK EXITS. THE WIND WILL
BE LIGHT FROM THE SOUTH OR SOUTHWEST 10 MPH OR LESS.

**********PREVIOUS NEAR TERM FORECAST***********

AS OF 4 PM EST...LAKE EFFECT SNOW SHOWERS OVER THE ADIRONDACKS
HAVE DIMINISHED WITH AN AREA OF CLEAR SKIES MOVING INTO THE REGION
FROM THE FINGER LAKES. WE HAVE SOME SLIGHT CHANCE POPS OVER THE
WESTERN ADIRONDACKS/UPPER MOHAWK VALLEY FOR WHAT IS LIKELY TO BE
NOTHING MORE THAN A FEW FLURRIES. WITH WINDS BACKING TO A MORE
SOUTH SOUTHWESTERLY DIRECTION...HAVE SHIFTED POPS TO THE FAR
NORTHERN PORTIONS OF HERKIMER AND HAMILTON COUNTIES...WITH ONLY A
SLIGHT CHANCE OVER MOST OF THIS AREA. ELSEWHERE THE WEATHER
TONIGHT SHOULD BE DRY. LOWS WILL RANGE FROM THE MID AND UPPER
TEENS ACROSS THE ADIRONDACKS AND SOUTHERN VERMONT TO THE LOW AND
MID TWENTIES ACROSS THE HUDSON AND MOHAWK VALLEYS. USED A BLEND OF
THE MAV/MOS AND MET/MOS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
A NEARLY STATIONARY 500 HPA LOW CENTERED OVER HUDSON BAY CANADA
AND ITS ASSOCIATED TROF WILL BE THE DOMINANT FEATURE FOR THIS
PERIOD. IT WILL RESULT IN A FLOW OF COLD AIR OUT OF THE CANADIAN
PRAIRIES WHICH WILL MODERATE SOME AS IT TAKES A LONG PATH ACROSS
THE CENTRAL PLAINS AND THEN ACROSS THE OHIO VALLEY ON ITS WAY TO
THE REGION. AN EMBEDDED FRONT WILL MOVE ACROSS THE REGION DURING
THE LATE AFTERNOON/EARLY EVENING HOURS BRINGING IN A REINFORCING
SURGE OF COLD ALTHOUGH IT APPEARS THAT THE REALLY COLD AIR WITH
850 HPA TEMPS OF MINUS 22 WILL REMAIN WELL TO THE NORTH. VORTICITY
ADVECTION AHEAD OF THE TROF WILL PRODUCE SNOW SHOWERS...MAINLY
ACROSS THE WESTERN AND SOUTHERN ADIRONDACKS...WITH LAKE ONTARIO
CONTRIBUTING ADDITIONAL MOISTURE. THE FLOW ALOFT SUGGESTS THAT
ANY LAKE ENHANCED SNOW BANDS THAT DO DEVELOP SHOULD PRETTY MUCH
BE CONFINED TO HAMILTON...HERKIMER...AND TO A LESSER EXTENT FULTON
AND MONTGOMERY COUNTIES. AT THIS POINT THERE IS STILL A LOT OF
UNCERTAINTY FOR THESE AREAS SO WE WILL MENTION THE POSSIBILITY
IN THE HWO AND HOLD OFF OF ANY HEADLINES.

FOR THE REST OF THE FORECAST AREA...WE WILL BE LOOKING FOR DRY
WEATHER WITH LOTS OF CLOUDS TO THE NORTH AND PARTLY TO MOSTLY
CLEAR SKIES SOUTH...WITH SLIGHTLY ABOVE NORMAL TEMPERATURES FOR
FRIDAY AND SLIGHTLY BELOW NORMAL TEMPERATURES FOR SATURDAY AND
SATURDAY NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE NORTH ATLANTIC OSCILLATION (NAO) LOOKS TO REMAIN POSITIVE OR
NEUTRAL FOR MUCH OF THE EXTENDED PERIOD. A POSITIVE NAO FEATURES LOW
PRESSURE RESIDING CLOSE TO OR NEAR ICELAND AND HIGH PRESSURE
ANCHORED OVER THE AZORES. IN THIS PHASE...THE REALLY COLD ARCTIC AIR
GENERALLY REMAINS LOCKED UP IN CANADA OR WELL TO OUR NORTHWEST. THIS
PATTERN FAVORS EITHER A ZONAL FLOW ACROSS OUR AREA...OR A RIDGE. IN
THIS CASE...THE FLOW LOOKS MORE ZONAL AND FRIGID ARCTIC AIR WILL BE
LACKING.

THE PERIOD STARTS OUT WITH SPRAWLING HIGH PRESSURE ACROSS THE
SOUTHEAST...RIDGING NORTHWARD INTO OUR REGION. INITIALLY THIS HIGH
PRESSURE WILL BE CHILLY (BUT NOT FRIGID)...AND WITH TIME WILL
MODERATE A LITTLE. SUNDAY THROUGH TUESDAY LOOK DRY WITH CONSIDERABLE
SUNSHINE.

A WEAK DISTURBANCE...INCLUDING A SURFACE TROUGH...RIPPLING
THROUGH THE NORTHERN JETSTREAM WILL POSSIBILITY BRING A LITTLE LIGHT
PRECIPITATION IN FORM OF RAIN OR SNOW SHOWERS TO MAINLY AREAS NORTH
AND WEST OF ALBANY TUESDAY NIGHT INTO WEDNESDAY. BEHIND THIS FEATURE
THE AIR WILL CHILL DOWN A LITTLE. WEDNESDAY NIGHT LOOKS TO START DRY
IN MOST PLACES...BUT HAVE SLIGHT CHANCES OF SNOW SHOWERS CONFINED TO
OUR ADIRONDACK...DOWNWIND OF LAKE ONTARIO.

BY THURSDAY...THERE IS SLIGHT DISPARITY OF TIMING BETWEEN THE 12Z
GFS AND 12Z EUROPEAN MODEL. THE EURO LIFTS AN UPPER AIR SYSTEM TO
THE NORTH WHILE THE GFS TRACKS IT FURTHER SOUTH AND A BIT SLOWER.
TOO FAR OUT TO DETERMINE WHICH SOLUTION IS RIGHT...BUT FOR
NOW...WILL INCLUDE A CHANCE POPS FOR EITHER RAIN OR SNOW SHOWERS
COME THURSDAY.

TEMPERATURES WILL GENERALLY AVERAGE NEAR NORMAL OR SLIGHTLY ABOVE
NORMAL THROUGHOUT THE PERIOD. NORMAL HIGHS ARE GENERALLY ABOUT 30
FAR NORTH AND WEST TO ABOUT 40 SOUTHEAST. OVERNIGHT LOWS ARE BETWEEN
15 AND 25.

PRECIPITATION LOOKS TO BE BELOW NORMAL...UNTIL THURSDAY. AFTER
THAT...IT IS DIFFICULT TO DETERMINE HOW MUCH PRECIPITATION WOULD
FALL WITH THAT SYSTEM AT THIS POINT.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
...VFR CONDITIONS ARE EXPECTED THROUGH FRIDAY...

THE EVENING WILL BE MAINLY CLEAR WITH JUST A FEW MID OR HIGH LEVEL
CLOUDS. THE WIND WILL BE LIGHT FROM THE SOUTH OR SOUTHWEST UNDER
10KTS. THE THREAT OF ANY FOG FORMATION LOOKS VERY LOW DUE TO AN
ANTICIPATED LIGHT BREEZE AND EVENTUAL INCREASE IN CLOUDS.

MID LEVEL CLOUDS WILL INCREASE OVERNIGHT INTO FRIDAY...MAINLY FROM
KALB NORTH AND WESTWARD. CLOUD BASES WILL BE 6000 FEET OR HIGHER.
FURTHER SOUTH...THE SKY MIGHT REMAIN SCATTERED AT KPOU THROUGH THE
TAF PERIOD. THE WIND WILL BE FROM THE SOUTH 5-10KTS WITH SOME HIGHER
GUSTS AT KALB.

ANY LAKE EFFECT SNOW SHOULD REMAIN WELL NORTH AND WEST OF ALL THE
TERMINALS THROUGH AT LEAST FRIDAY.

OUTLOOK...
SAT-TUE...VFR. NO SIG WX ANTICIPATED.

&&

.HYDROLOGY...
RAINFALL AMOUNTS OVER THE PAST 24 HOURS GENERALLY RANGED FROM A FEW
HUNDREDTHS OF AN INCH IN THE ADIRONDACKS AND WESTERN MOHAWK VALLEY
UP TO 1.5 TO 2.5 INCHES THROUGH THE EASTERN CATSKILLS...LOWER HUDSON
VALLEY...BERKSHIRES...TACONICS AND LITCHFIELD HILLS. THIS HAS LED TO
SOME SIGNIFICANT WITHIN BANK RISES ON STREAMS AND RIVERS...WITH SOME
MINOR FLOODING ON THE HOUSATONIC AND STILL RIVERS IN WESTERN
CONNECTICUT.

FLOODING ON THE STILL RIVER FROM DANBURY NORTH TO NEW MILFORD SHOULD
END TONIGHT. THE HOUSATONIC BELOW THE STEVENSON DAM REACHED ITS CREST
AROUND 10AM THIS MORNING. IT RECEDED A FEW INCHES DURING THURSDAY
AFTERNOON AS GATES WERE CLOSED AT STEVENSON DAM...BUT WILL LIKELY
REMAIN ABOVE FLOOD UNTIL MIDDAY FRIDAY.

MOSTLY DRY WEATHER...WITH SOME LAKE EFFECT SNOW SHOWERS ACROSS THE
WESTERN ADIRONDACKS AND THE UPPER MOHAWK VALLEY...IS IN STORE FOR
THE REGION FOR THE WEEKEND AND FIRST PART OF THE NEW WEEK...WITH A
CHANCE OF SOME SNOW AND RAIN SHOWERS STARTING TUESDAY NIGHT.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV/RCK
NEAR TERM...HWJIV/RCK
SHORT TERM...RCK
LONG TERM...HWJIV
AVIATION...HWJIV
HYDROLOGY...RCK
Hazardous weather outlook, Dec 8, 5:14 PM EST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
514 PM EST THU DEC 8 2011

NYZ032-033-038>040-082-091200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN FULTON-
514 PM EST THU DEC 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADIRONDACKS AND THE
MOHAWK VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY NIGHT THROUGH SATURDAY...LAKE EFFECT SNOW IS POSSIBLE AND
MAY PRODUCE LOCALLY HEAVY SNOW. THERE IS STILL A LOT OF UNCERTAINTY
REGARDING THE INTENSITY...LOCATION AND INLAND EXTENT OF POTENTIALLY
SIGNIFICANT SNOW BANDS. WHEN WE BECOME MORE CONFIDENT OF WHEN AND
WHERE THEY WILL OCCUR...WATCHES...WARNINGS AND OR ADVISORIES MAY
BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-091200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
514 PM EST THU DEC 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...
WESTERN MASSACHUSETTS...SOUTHERN VERMONT...AND EAST CENTRAL NEW
YORK EXCEPT FOR THE ADIIRONDACKS AND THE MOHAWK VALLEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Connecticut, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.